# SDR 2002FA0000751

- Difficulty date: June 3, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N42397
- Make and model: Cessna 182L
- Aircraft serial: 18259003
- Aircraft time: 5,010 hours
- Engine: Cont O470R
- Engine time: 435 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle
- Part number: 16A30
- Part serial: NA
- Condition: Loose
- Location: Carbuetor
- Part time: 435 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT MADE AN EMERGENCY LANDING DUE TO LOSS OF POWER. FOUND CARBURETOR MAIN JET VERY LOOSE (REQUIRED TWO COMPLETE FINGER TIGHT TURNS TO TIGHTEN). THE TAB WASHER THAT LOCKS THE MAIN JET HAD NOT BEEN LOCKED, ALL THE TABS WERE FLAT IN A "AS NEW" CONDITION.
